advertisement
Question
Posted by: gl | 2008/10/27

no labido

Doc - I have been on triphasil for 6 years. My labido has suffered as a result and I am really frustrated. I dont want to go off the pill as I am not ready to get pregnant. Any advice? I cant go on like this anymore

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately the Pill does decrease libido in many women. Perhaps you could try a differnt form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement